# SDR AUS20031130

- Difficulty date: November 5, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Separated
- Location: Coffeemaker
- Component: Coffeemaker
- Component part number: 3510004403
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) REAR GALLEY COFFEE MAKER FAULTY. SUSPECT INTERNAL SHORT CIRCUIT IN HOTPLATE SECTION. WIRING CLAMP SCREW AND WASHERS SEPARATED FROM HOTPLATE BASE.
